# SDR AU010373

- Difficulty date: April 20, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 9741735
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 HYDRAULIC PUMP PRESSURE HOSE FAILED. LOSS OF HYDRAULIC FLUID.
